Journal of Physical Mathematics

The Generalized Triple Difference Lacunary Statistical on $Γ^3$ Over PMetric Spaces Defined by Musielak Orlicz Function

Mishra LN, Deepmala, and Subramanian N

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce the generalized triple sequence spaces of entire difference lacunary statistical convergence and discuss general topological properties also inclusion theorems are with respect to a sequence of Musielak-Orlicz function.

Article information

Source
J. Phys. Math., Volume 7, Number 3 (2016), 4 pages.

Dates
First available in Project Euclid: 6 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.jpm/1504663232

Digital Object Identifier
doi:10.4172/2090-0902.1000183

Keywords
analytic sequence triple sequences difference sequence $Γ^3$ space Musielak-Orlicz function lacunary sequence statistical convergence

Citation

LN, Mishra; Deepmala; N, Subramanian. The Generalized Triple Difference Lacunary Statistical on $Γ^3$ Over PMetric Spaces Defined by Musielak Orlicz Function. J. Phys. Math. 7 (2016), no. 3, 4 pages. doi:10.4172/2090-0902.1000183. https://projecteuclid.org/euclid.jpm/1504663232


Export citation